For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 5, 2018, Pages 1535-1554                                                                DOI:10.11948/2018.1535
Analysis of the binge drinking models with demographics and nonlinear infectivity on networks
Hong Xiang,Yanyan Wang,Haifeng Huo
Keywords:Binge drinking, demographics, stability, nonlinear infectivity, weight networks.
Abstract:
      Two new binge drinking models incorporating demographics on different weighted networks are investigated. First, the dynamics of the drinking model with the linear infectivity $\varphi(k)=k$ on the unweighted network is investigated. The basic reproduction number $R_0$ and the uniqueness and stability of all the equilibria are derived. Second, the model with the nonlinear infectivity $\varphi(k)=k^a(0
PDF      Download reader